# SDR SWAA2022021177050

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 66,342 hours, 38,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER THRESHOLD CRACKED AT SECOND FROM AFT LOWER FASTENER LOCATION / REMOVED AC.B. CENTER THRESHOLD (SCUFF PLATE) IAW AMM 53-11-02-020-801. 56011U. 13-MAR-18 3115C 13MAR18 OK TO INSTALL A.C.B CENTER THRESHOLD 88225C 14MAR18 INSP # 10 14MAR18 INSTALLED A.C.B CENTER THRESHOLD I.A.W AMM 53-11-02-420-801; PARA.3.D(4) STEPS (A) THRU (I) 88225C 14MAR.18 INSP # 362 14MAR18 SEALED (SCUFF-(PLATE) CENTER THRESHOLD. IAW AMM. 53-11-02-420-801. STEPS 4(5).A-B.C. 56011U.14-MAR-18 AFT CARGO SCUFF PLATE REPAIRED IAW EA 1-A53-2076 REV 11
